# SDR ASAA1149593

- Difficulty date: March 29, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SAD  NUMBER 6787318 3 DENTS IN LT HORIZ STAB L/E APPROX MID SPAN APPROX STATION IS 162.5.  REMOVED DAMAGED SECTION FABBED DOUBLERS & FILLER & INSTALLED REPAIR IAW B737 400 SRM 55 10 01 FIG 201.
